# SDR F3LA2022061500061

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 15,054 hours, 6,564 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pipe
- Part number: D2902083100000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP224100 ITEM 1, FOUND YELLOW SYSTEM LEAK ON ENG 2 PYLON SUCTION
CORRECTIVE ACTION: REFERENCE LP224100 ITEM 1, REMOVED AND REPLACED CRACKED PIPE IN PYLON AMM 29-13-49-400-812-A AND AMM 20-21-12-911-050-A. REFERENCE LP224100 ITEM 2, PERFORMED LEAK CK OF #2 ENG YELLOW TUBE REF. AMM 29-13-49 NO LEAKS NOTED.
